Vicks NyQuil Sinus 24 Liquid Capsules
Pharmacy For Life

Vicks NyQuil Sinus 24 Liquid Capsules

Regular price $17.99 $0.00

Contains Acetaminophen. Relief of Nighttime Sinus Symptoms of Sinus Congestion, Sinus pain, Headache, Sinus Pressure and Runny Nose. 

Uses: Temporarily relives cold and flu symptoms: nasal & sinus congestion, sinus pain, headache, runny nose & sneezing, sinus pressure.

Directions: Do not take more than directed (see liver warnings) Adults and children over 12 years and over: take 2 capsules with water at bedtime. If your sinus symptoms keep you in bed or at home, take 2 capsules every 4 hours. Do not exceed 12 capsules in 24 hours. Children under 12 do not use. 

Warnings: Liver Warning: Acetaminophen may cause severe or possibly fatal liver damage if you take more than the recommended dose in 24 hours, with other drugs containing acetaminophen, while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include yellow skin or eyes, dark urine, sweating, nausea, vomiting, stomach pain, unusual tiredness, loss of appetite. 

Allergy Alert: Acetaminophen may cause serious skin reactions. Symptoms may include skin reddening, blisters, rash. If any of the above noted symptoms occur, stop use and seek medical help right away. 

Do not use with other drugs containing acetaminophen or doxylamine succinate, if you are allergic to acetaminophen, if you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist, with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson's disease) or for 2 weeks after stopping the MAOI drug, to make a child sleep. 

Ask a doctor or pharmacist before use if you have liver kidney, heart or thyroid disease, high blood pressure, diabetes, asthma, glaucoma, chronic lung disease or shortness of breath, difficulty urinating due to an enlarged prostate gland, take the blood thinning drug warfarin, take sedatives or tranquilizers, are pregnant or breastfeeding.

Active Ingredients: Acetaminophen 325mg, Doxylamine Succinate 6.25mg, Phenylephrine Hydrochloride 5mg. 

Inactive ingredients: FD&C Blue No. 1, gelatin, glycerin, +/- pharmaceutical ink, polyethylene glycol, povidone propylene glycol, purified water, sorbitol sorbitan solution.